Erratum to the paper "Some Classes of Kenmotsu manifolds with respect to semi-symmetric metric connection"

D. G. - Prakasha, Aysel Turgut Vanli, C. S. - Bagewadi, D. A. Patil
1.998 426

Abstract


In this paper, we correct the example in thepaper \textquotedblleft Some classes of Kenmotsu manifolds with respect to \semi-symmetric metric connection\textquotedblright\ Acta Mathematica Sinica,English Series, Vol.29 ,No.7, 1311-1322, July 2013.

Keywords


Kenmotsu manifolds, Conharmonic curvature tensor, Semi-symmetric metric connection

Full Text:

PDF